# SDR CALA2013102992462

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,321 hours, 11,108 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, MAINT MESSAGE 49055 DISPLAYED FMU STEPPER MOTOR FAILURE, MEL COMPLIED WITH. SEE TASK FIM 49-11 TASK 856. ACP APU GROUND TEST DEFAULTED TO FMU FAILURE ITEM M3374 PART NBR 3036324.
